# SDR CHQA201100354

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 24,935 hours, 20,835 cycles
- Engine: Allsn AE3007A
- Engine time: 24,163 hours, 19,695 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 7287501541
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING SMELL COMING FROM ROW 4 DURING FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT ITS INTENDED DESTINATION, KPHL.  MAINTENANCE FOUND THE LIGHT SOCKETS AT ROW 4, SEATS D AND F TO HAVE BURN MARKS.  MAINTENANCE DISCONNECTED THE SIDEWALL LIGHT AT ROW 4DF AND DEFERRED THE LIGHT.  CMH MAINTENANCE CLEARED THE DEFERRAL DURING OVERNIGHT MAINTENANCE BY CHANGING THE LIGHT SOCKET ASSEMBLY AT ROW 4.  OPERATIONAL CHECKS OF THE LIGHT WERE GOOD WITH NO FURTHER DEFECTS NOTED.
